Continuous sharpening of Hölder's and minkowski's inequalities

S. Abramovich, J. Pečarić, S. Varošanec

Research output: Contribution to journalArticlepeer-review


Some properties of functions which in special cases lead to sharpening of Hölder's and other interesting inequalities are proved. Results analogue to theorems leading to reverse Hölder's inequality are presented.

Original languageEnglish
Pages (from-to)179-190
Number of pages12
JournalMathematical Inequalities and Applications
Issue number2
StatePublished - Apr 2005


  • Hölder's
  • Inequalities
  • Inequality
  • Minkowski's Inequality

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Continuous sharpening of Hölder's and minkowski's inequalities'. Together they form a unique fingerprint.

Cite this